"Have you experienced lack of motivation, a lower energy level, a 'Don't worry be happy' attitde, short term memory loss due to your antidepressants? I have been on Effexor XR for 5 years now and have experienced all of the above. These side effects are so subtle I can't say when they started but at least 2 or 3 years ago. I recall reporting my car as stolen because I didn't remember where I parked. :-) Funny but true! Other incidents have been of less importance; but, nevertheless, have created problems as a result. Not at all sure this should all be blamed on Effexor, maybe other ADs do the same. My motivation has dwindled big time and the 'Don't worry be happy' syndrome has had a huge impact on my business. This would have been so unlike me prior to Effexor." --Ladyann655
Do you think that antidepressants have insidious side effects that perhaps sneak up on you before you really realize what's going on? Do you think that "Don't Worry, Be Happy" Syndrome is a real phenomenon? Please share your experiences below if you think this is a problem that doesn't get enough attention.